Alert archive / Nevada / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Oct 11, 2012, 5:25 PM PDT for Inyo County, California; Clark County, Nye County, Nevada. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2012, 5:25 PM PDT (00:25 UTC)
- Expired
- Oct 11, 2012, 6:00 PM PDT
- In force
- 35 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Inyo County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 109 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
099 WUUS55 KVEF 120025 SVRVEF CAC027-NVC003-023-120100- /O.NEW.KVEF.SV.W.0066.121012T0025Z-121012T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 525 PM PDT THU OCT 11 2012 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN INYO COUNTY IN EASTERN CALIFORNIA... EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA... EXTREME WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 600 PM PDT. * AT 523 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES SOUTH OF PAHRUMP...AND WAS MOVING NORTHWEST AT 25 MPH. AT 523 PM PDT...A SPOTTER IN CHARLESTON VIEW REPORTED QUARTER SIZE HAIL. * LOCATIONS IMPACTED INCLUDE... THE SOUTHERN AND WESTERN EDGES OF PAHRUMP. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND PROPERTY. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSVEGAS. && LAT...LON 3609 11624 3625 11604 3596 11572 3583 11587 TIME...MOT...LOC 0024Z 134DEG 23KT 3596 11588 $$ MORGAN
2 follow-up statements
529 WWUS55 KVEF 120038 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 538 PM PDT THU OCT 11 2012 CAC027-NVC003-023-120100- /O.CON.KVEF.SV.W.0066.000000T0000Z-121012T0100Z/ INYO CA-CLARK NV-NYE NV- 538 PM PDT THU OCT 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR EXTREME SOUTH CENTRAL NYE - EXTREME WEST CENTRAL CLARK AND EXTREME SOUTHEASTERN INYO COUNTIES... AT 537 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHEASTERN INYO COUNTY...OR 13 MILES SOUTH OF PAHRUMP...AND WAS MOVING NORTHWEST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN INYO AND EXTREME SOUTHERN NYE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND PROPERTY. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSVEGAS. && LAT...LON 3611 11620 3625 11604 3603 11582 3593 11596 TIME...MOT...LOC 0038Z 134DEG 23KT 3602 11596 $$ MORGAN
523 WWUS55 KVEF 120053 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 553 PM PDT THU OCT 11 2012 CAC027-NVC003-023-120103- /O.EXP.KVEF.SV.W.0066.000000T0000Z-121012T0100Z/ INYO CA-CLARK NV-NYE NV- 553 PM PDT THU OCT 11 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL NYE - EXTREME WEST CENTRAL CLARK AND EXTREME SOUTHEASTERN INYO COUNTIES WILL EXPIRE AT 600 PM PDT... THIS THUNDERSTORM IS STILL SEVERE AND A NEW WARNING HAS BEEN ISSUED TO EXPAND THE AREA IMPACTED BY THIS STORM. PLEASE SEE THE LATEST SEVERE THUNDERSTORM WARNING FOR DETAILS. LAT...LON 3611 11620 3625 11604 3603 11582 3593 11596 TIME...MOT...LOC 0053Z 134DEG 23KT 3609 11605 $$ MORGAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 3:30 PM PDT, 1 hour 55 minutes earlier.
Area forecast discussion, Oct 11, 3:30 PM PDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 330 PM PDT THU OCT 11 2012 .SYNOPSIS...A STRONG LOW PRESSURE SYSTEM MOVING INTO SOUTHERN CALIFORNIA WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. WITH COLDER AIR MOVING INTO THE REGION FRIDAY...MANY OF THE HIGHER ELEVATIONS ABOVE 8000 FEET WILL SEE THE FIRST SNOW OF THE YEAR. TEMPERATURES WILL REMAIN SEVERAL DEGREES BELOW NORMAL FRIDAY...BUT DRY WEATHER WITH A WARMING TREND CAN BE EXPECTED FOR THE WEEKEND AND THE FIRST HALF OF NEXT WEEK. && .SHORT TERM...UPPER LOW CURRENTLY JUST OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND THIS EVENING AND ACROSS SOUTHERN NEVADA FRIDAY MORNING. SHOWERS AND THUNDERSTORMS AHEAD OF THE LOW WILL CONTINUE TO AFFECT THE REGION THROUGH FRIDAY. MAIN BAND OF SHRA/TRSA LOCATED FROM SOUTHERN MOHAVE COUNTY THROUGH NORTHEAST CLARK COUNTY AND INTO LINCOLN COUNTY. THIS BAND HAS BEEN PRETTY PERSISTENT AND IS EXPECTED TO SLOWLY PUSH EAST/NORTHEAST OVERNIGHT. A SECONDARY AREA HAS DEVELOPED IN THE MORE UNSTABLE AIRMASS OF EASTERN SAN BERNARDINO...SOUTHERN NYE...SOUTHERN INYO...AND SOUTHWEST CLARK COUNTIES WHICH WILL ALSO PERSIST INTO TONIGHT. THESE STORMS HAVE BEEN MAINLY HEAVY RAIN PRODUCING STORMS...BUT THIS IS ALSO THE BETTER AREA OF SEEING ANY SEVERE STORMS WITH FAIRLY LOW LI VALUES AND HIGH CAPE VALUES. THIS AREA ALSO SAW NEARLY FULL SUN FOR MUCH OF THE DAY. SHOWERS AND THUNDERSTORM ARE ALSO DEVELOPING OVER SOUTHWEST SAN BERNARDINO JUST AHEAD OF THE LOW ITSELF. THESE WILL ALSO PERSIST THROUGH TONIGHT AS THE LOW CONTINUES ITS EASTERLY TRACK. THE MORE WIDESPREAD SHOWERS ARE EXPECTED OVER THE NORTH TOMORROW WITH MORE CONVECTIVE SCATTERED TYPE SHOWERS CLOSER TO THE LOW CENTER. 700MB TEMPERATURES WILL DROP TO AROUND -4 DEG C WHICH WOULD BRING SNOW LEVELS DOWN TO AROUND 7500 FEET. EXPECTING SOME SNOW ACCUMULATIONS IN THE SPRING MOUNTAINS ABOVE 8000 FEET WHERE 2-4 INCHES WILL BE POSSIBLE. TEMPERATURES WILL ALSO BE HELD ONCE AGAIN TO SEVERAL DEGREES BELOW NORMAL. THE LOW IS FORECAST TO MOVE INTO NORTHERN ARIZONA/SOUTHERN UTAH LATE FRIDAY AFTERNOON WITH SHOWERS ENDING ACROSS THE AREA WITH THE EXCEPTION OF SOME WRAP AROUND MOISTURE POSSIBLE OVER LINCOLN COUNTY INTO SATURDAY MORNING. TEMPERATURES WILL START TO WARM ALONG WITH A DRYING TREND SATURDAY AS HIGH PRESSURE WORKS INTO THE REGION. .LONG TERM...BENIGN CONDITIONS ARE EXPECTED THROUGH THE EXTENDED AS DRY WESTERLY FLOW ALOFT REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST THROUGH THE PERIOD. CLOUD COVERAGE WILL BE LIMITED...AND WITH MINIMAL CHANGE TO HEIGHTS...VERY LITTLE DAY TO DAY CHANGE IN TEMPERATURES CAN BE EXPECTED...WITH VALUES APPROXIMATELY 5 DEGREES ABOVE NORMAL ON AVERAGE. && .AVIATION...FOR MCCARRAN...BKN CIGS AOA 7K-10K FEET THIS EVENING WITH BASES LOWERING TO 4K-6K FEET IN AND NEAR ANY SHRA/TSRA. A DOWNWARD TREND IN THE COVERAGE OF SHRA/TSRA IN AND AROUND THE LAS VEGAS VALLEY SHOULD TAKE PLACE FROM 06Z TO 14Z FRIDAY. WINDS THIS EVENING THROUGH FRIDAY EVENING SHOULD BE MAINLY SOUTHWEST AT 6-12 KTS WITH OCCASIONAL GUSTS TO 18 KTS MAINLY ON FRIDAY AFTERNOON. SHRA/TSRA COULD RESULT IN GUSTY AND ERRATIC WINDS AT TIMES. VSBY SHOULD GENERALLY BE VFR BUT COULD LOWER TO MVFR OR BELOW IN ANY HEAVIER DOWNPOURS. DRY CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT THROUGH THE WEEKEND WITH NO OPERATIONALLY SIGNIFICANT CLOUDS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT SHRA/TSRA THROUGH 14Z FRIDAY MAINLY ACROSS MOHAVE...LINCOLN...CLARK...CENTRAL/SOUTHERN NYE AND EASTERN SAN BERNARDINO COUNTIES WITH ISOLATED ACTIVITY ELSEWHERE. CIGS WILL MAINLY BE 7K-12K FEET AWAY FROM ANY HEAVIER SHRA/TSRA. UNDER ANY HEAVIER DOWNPOURS CIGS MAY LOWER TO 3K-6K FEET AND VSBY MAY DROP TO MVFR OR LOWER. AFTER 14Z FRIDAY...SCT SHRA/TSRA MAINLY IN LINCOLN AND NORTHERN MOHAVE COUNTIES WITH ISOLATED SHRA/TSRA IN CLARK...SOUTHERN MOHAVE AND CENTRAL/SOUTHERN NYE COUNTIES. SNOW LEVELS SHOULD BE AROUND 7K-8K FEET TONIGHT AND ON FRIDAY. WINDS MAY BECOME GUSTY AND ERRATIC NEAR ANY SHRA/TSRA BUT OTHERWISE SHOULD FAVOR DIURNAL TRENDS AT 6-12 KTS. GUSTS OF 22-28 KTS ARE EXPECTED AT KDAG ESPECIALLY ON FRIDAY. DRY CONDITIONS WITH NO OPERATIONALLY SIGNIFICANT CLOUDS ARE EXPECTED FOR THE WEEKEND. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && GORELOW/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 11, 3:10 AM PDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 310 AM PDT THU OCT 11 2012 AZZ001>003-036-CAZ519>527-NVZ014>022-120700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 310 AM PDT THU OCT 11 2012 /310 AM MST THU OCT 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST THIS MORNING WILL MOVE INLAND TODAY AND TO FAR SOUTHERN NEVADA LATE TONIGHT. WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN NEVADA AND NORTHWEST ARIZONA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST CALIFORNIA. RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE IN PORTIONS OF NEVADA AND ARIZONA. LOCALLY HEAVY RAIN IS POSSIBLE WITH STRONGER THUNDERSTORMS ALONG WITH WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FRIDAY BUT WILL GRADUALLY END FROM SOUTHWEST TO NORTHEAST FRIDAY AFTERNOON AND FRIDAY NIGHT. DRY CONDITIONS WITH A WARMING TREND CAN BE EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 11, 12:28 PM PDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1228 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 1 WNW ASPENDELL 37.24N 118.60W
10/11/2012 E4.0 INCH INYO CA TRAINED SPOTTER
A SPOTTER ESTIMATED 4 INCHES OF SNOW IN ASPENDELL ENDING
AT 930 AM THIS MORNING AT 8500 FEET.
&&
STACHELSKILocal storm report, Oct 11, 4:13 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 2 SSE LONE PINE 36.56N 118.05W
10/11/2012 E0.25 INCH INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED A THUNDERSTORM DROPPED
HAIL ON HIGHWAY 395 RESULTING IN THE CLOSURE OF THE
HIGHWAY FROM CARROLL CREEK BOULDER CREEK. A SPOTTER IN
LONE PINE REPORTED SOME VEHICLES HAD ABOUT 2 INCHES OF
HAIL ACCUMULATED ON THEM THAT CAME FROM THE AREA ON
HIGHWAY 395 WHERE THE STRONGEST CORE OF THE STORM WAS AT.
&&
STACHELSKILocal storm report, Oct 11, 4:39 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
439 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 1 WNW RED ROCK CANYON 36.15N 115.48W
10/11/2012 CLARK NV PARK/FOREST SRVC
PART OF THE RED ROCK CANYON SCENIC LOOP WAS WASHED OUT
BETWEEN WILLOW SPRINGS AND ICE BOX CANYON.
&&
STACHELSKILocal storm report, Oct 11, 4:47 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
447 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FUNNEL CLOUD 7 SSW PAHRUMP 36.12N 116.04W
10/11/2012 INYO CA PUBLIC
CONFIRMED FUNNEL CLOUD OVER THE MOUNTAINS SOUTHWEST OF
PAHRUMP THROUGH A PHOTO SENT TO THE NWS LAS VEGAS
FACEBOOK PAGE. THIS WAS A THIN ROPE-LIKE FUNNEL. THE
EVENT TIME WAS ESTIMATED OFF OF RADAR VELOCITY.
&&
STACHELSKILocal storm report, Oct 11, 4:53 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
453 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 5 W AMARGOSA VALLEY (CM 36.58N 116.55W
10/11/2012 E0.75 INCH NYE NV TRAINED SPOTTER
HAIL FELL FROM 1630 TO 1636.
&&
METZGERLocal storm report, Oct 11, 4:59 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
459 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 6 S RED ROCK CANYON 36.06N 115.45W
10/11/2012 M0.50 INCH CLARK NV PUBLIC
BONNIE SPRINGS RANCH RESTAURANT MEASURED 3/8 INCH
DIAMETER HAIL AND SAID IT WAS COVERING THE GROUND.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 5:02 PM PDT | Flash Flood Warning | VEF | Inyo | 88 min |
| Oct 11, 5:25 PM PDT | Flash Flood Warning | VEF | Inyo | 95 min |
| Oct 11, 5:52 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 53 min |
| Oct 11, 6:47 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 12 min |
| Oct 11, 7:28 PM PDT | Flash Flood Warning | VEF | Inyo | 92 min |
| Oct 11, 8:35 PM PDT | Flash Flood Warning | VEF | San Bernardino | 115 min |
| Oct 12, 12:03 AM PDT | Flash Flood Warning | VEF | Inyo | 87 min |
| Oct 11, 6:45 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Oct 11, 7:56 PM PDT | Flash Flood Warning | VEF | Clark | 80 min |
| Oct 11, 8:12 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 48 min |
| Oct 11, 8:21 PM PDT | Flash Flood Warning | VEF | Clark | 114 min |
| Oct 11, 8:57 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 48 min |
| Oct 11, 9:07 PM PDT | Flash Flood Warning | VEF | Clark | 113 min |
| Oct 11, 9:40 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 27 min |
| Oct 11, 10:15 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Oct 11, 10:42 PM PDT | Flash Flood Warning | VEF | Clark | 94 min |
| Oct 12, 12:28 AM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 32 min |
| Oct 12, 1:43 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2012Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.